MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET ARCOM AP PAT 3PST 28MM XS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET ARCOM AP PAT 3PST 28MM XS; PROSTHESIS, KNEE
Catalog Number 11-150838
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign country: china.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant broke into 2 pieces during surgery.Due to a low inventory, the implant was reinserted after being bonded back together with bone cement.There was no surgical delay and the surgical technique had been utilized.There are no plans for a revision at this time.The patient is not experiencing any symptoms.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.The root cause can be attributed to use error, as outlined in the instructions for use (ifu) document, it states ''improper preoperative or intraoperative implant handling or damage (scratches, dents, etc.) accidental contact with electro-cautery can lead to crevice corrosion, fretting, fatigue fracture and/or excessive wear.Do not modify implants''.The device was modified and implanted.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET ARCOM AP PAT 3PST 28MM XS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24799689
Report Number0001825034-2026-00853
Device Sequence Number10707475
Product Code JWH
UDI-Device Identifier00880304207882
UDI-Public(01)00880304207882(17)270817(10)901190
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-150838
Device Lot Number901190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown